Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
Ask a Urologist   »  

Having frequent urination, gray dots in vision and headache. How to control this?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I have to go pee all the time. My back hurts bad. Started seeing like gray dots in my vision,and headaches.Dizzy on and off. And my stomache hurts alot. My urine cae back no infection? But my back does hurt and I cant stop peeing? ):
Posted Tue, 23 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. Rhea Chanda 13 minutes later
You may have either an urinary tract infection or pelvic inflammatory disease.You will need a course of antibiotics.If you urine culture was done,and its negative,the PID seems a possibility.You should see your doctor about the medications. Repeat the urine test again,get a urine culture done.
Above answer was peer-reviewed by
Follow-up: Having frequent urination, gray dots in vision and headache. How to control this? 2 hours later
My urine hasbeen checked 2 times now and there is no infection. And I am a virgin so I do take offense to your sugestion about PID. Would like another Doctor with an open mind and not stuck on thinking inside the box. Im on the pill due to hevey bleeding which made me animic and made my heart work harder. Theres got to be a reason why I have to pee all the time and my back hurts. I get gray spots in frnt of my eyes and dizzy.
Answered by Dr. Rhea Chanda 19 hours later
Firstly,PID can occur without sexual intercourse.Not all PID are solely caused by STI.So my answer was based on the history that was provided.I am not going to continue answering this question. This question is free for other doctors to answer.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor